# SDR DALA2022121308059

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frm 74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CROSSBEAM AT LEVEL STR 26R LOC -YB AT AFT GALLEY.   ACCOMPLISHED PERMANENT REPAIR LOC. ON CROSSBEAM OF FR74 AT LEVEL STR26R -YB AT AFT GALLEY AREA AS PER ER/A #603503-14. (2531834)
